Statistical Science

Rejoinder

Yingcun Xia and Howell Tong

Full-text: Open access

Article information

Source
Statist. Sci., Volume 26, Number 1 (2011), 59-61.

Dates
First available in Project Euclid: 9 June 2011

Permanent link to this document
https://projecteuclid.org/euclid.ss/1307626565

Digital Object Identifier
doi:10.1214/11-STS345REJ

Mathematical Reviews number (MathSciNet)
MR2849909

Zentralblatt MATH identifier
1040.62034

Citation

Xia, Yingcun; Tong, Howell. Rejoinder. Statist. Sci. 26 (2011), no. 1, 59--61. doi:10.1214/11-STS345REJ. https://projecteuclid.org/euclid.ss/1307626565


Export citation

References